Alert archive / Georgia / Frost Advisories in 2013

Frost Advisory 5, NWS Atlanta, GA

October 24, 201323 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Oct 24, 2013, 4:27 AM EDT for 23 counties in Georgia. It took effect at Oct 25, 2013, 4:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 24, 2013, 4:27 AM EDT (08:27 UTC)
In effect from
Oct 25, 2013, 4:00 AM EDT
Expired
Oct 25, 2013, 8:54 AM EDT
In force
5 hr
Issued by
NWS Atlanta, GA
All 23 counties

Bartow County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Cobb County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Floyd County, GA, Gilmer County, GA, Gordon County, GA, Haralson County, GA, Lumpkin County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 122 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1745 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
-72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

939 
WWUS72 KFFC 240827
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 AM EDT THU OCT 24 2013

GAZ001>009-011>016-019>021-030>032-041-042-241630-
/O.NEW.KFFC.FR.Y.0005.131025T0800Z-131025T1300Z/
/O.NEW.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/
/O.CON.KFFC.FR.Y.0004.000000T0000Z-131024T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-POLK-PAULDING-COBB-HARALSON-CARROLL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...MARIETTA...CARROLLTON
427 AM EDT THU OCT 24 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING.

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM CARROLLTON TO
  CLEVELAND. 

* TEMPERATURES...LOW TO MID 30S THIS MORNING AND FRIDAY...AND
  BELOW FREEZING ON SATURDAY MORNING.

* TIMING...EACH MORNING FROM 2AM TO 9AM.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ022>025-027-033>038-043>048-052>055-057-241630-
/O.NEW.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/
/O.CON.KFFC.FR.Y.0004.000000T0000Z-131024T1300Z/
FORSYTH-HALL-BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-
WALTON-NEWTON-HEARD-COWETA-FAYETTE-CLAYTON-HENRY-
INCLUDING THE CITIES OF...GAINESVILLE...ATLANTA...LAWRENCEVILLE...
ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY
427 AM EDT THU OCT 24 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING.

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LA GRANGE TO
  CRAWFORD. 

* TEMPERATURES...IN THE 30S THIS MORNING AND FRIDAY MORNING AND
  MID 20S TO NEAR FREEZING SATURDAY MORNING.

* TIMING...EACH MORNING FROM 2AM TO 9AM.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ039-049>051-056-058>062-066>068-070>073-241300-
/O.CON.KFFC.FR.Y.0004.000000T0000Z-131024T1300Z/
WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER-PUTNAM-
HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN-
INCLUDING THE CITIES OF...GRIFFIN...MILLEDGEVILLE
427 AM EDT THU OCT 24 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LA GRANGE TO 
  FORSYTH TO WARRENTON. 

* TEMPERATURES...IN THE 30S.

* TIMING...THIS MORNING FROM 2AM TO 9AM.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
591 
WWUS72 KFFC 241609
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1209 PM EDT THU OCT 24 2013

GAZ001>009-011>016-019>021-030>032-041-042-250015-
/O.CON.KFFC.FR.Y.0005.131025T0800Z-131025T1300Z/
/O.CON.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-POLK-PAULDING-COBB-HARALSON-CARROLL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...MARIETTA...CARROLLTON
1209 PM EDT THU OCT 24 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM CARROLLTON 
  TO CLEVELAND. 

* TEMPERATURES...IN THE MIDDLE TO LOWER 30S WITH ISOLATED AREAS IN
  THE UPPER 20S.

* TIMING...EACH MORNING FROM 2AM TO 9AM.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ022>025-027-033>038-043>048-052>055-057-250015-
/O.CON.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/
FORSYTH-HALL-BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-
WALTON-NEWTON-HEARD-COWETA-FAYETTE-CLAYTON-HENRY-
INCLUDING THE CITIES OF...GAINESVILLE...ATLANTA...LAWRENCEVILLE...
ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY
1209 PM EDT THU OCT 24 2013

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LA GRANGE TO 
  CRAWFORD. 

* TEMPERATURES...IN THE MID TO LOWER 30S.

* TIMING...EACH MORNING FROM 2AM TO 9AM.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$
967 
WWUS72 KFFC 250235
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1035 PM EDT THU OCT 24 2013

GAZ001>009-011>016-019>021-030>032-041-042-251245-
/O.CON.KFFC.FR.Y.0005.131025T0800Z-131025T1300Z/
/O.CON.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-POLK-PAULDING-COBB-HARALSON-CARROLL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...MARIETTA...CARROLLTON
1035 PM EDT THU OCT 24 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM CARROLLTON 
  TO CLEVELAND. 

* TEMPERATURES...IN THE LOWER TO MID 30S TONIGHT AND MAINLY IN THE
  UPPER 20S TO LOWER 30S WITH ISOLATED AREAS IN THE MID 20S FRIDAY NIGHT.

* TIMING...4 AM TO 9 AM TONIGHT AND 2 AM TO 10 AM FRIDAY NIGHT AND
  SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ022>025-027-033>039-043>062-066>076-081>084-251245-
/O.CON.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/
FORSYTH-HALL-BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...GAINESVILLE...ATLANTA...LAWRENCEVILLE...
ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON
1035 PM EDT THU OCT 24 2013

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO
  MACON TO LOUISVILLE.

* TEMPERATURES...IN THE UPPER 20S AND LOWER 30S.

* TIMING...FROM 2 AM TO 10 AM FRIDAY NIGHT AND SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$
685 
WWUS72 KFFC 250840
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 AM EDT FRI OCT 25 2013

GAZ001>009-011>016-019>021-030>032-041-042-251645-
/O.UPG.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/
/O.NEW.KFFC.FZ.W.0015.131026T0600Z-131026T1400Z/
/O.CON.KFFC.FR.Y.0005.000000T0000Z-131025T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-POLK-PAULDING-COBB-HARALSON-CARROLL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...MARIETTA...CARROLLTON
440 AM EDT FRI OCT 25 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM CARROLLTON 
  TO CLEVELAND. 

* TEMPERATURES...IN THE MID 30S TO LOWER 40S THIS MORNING AND MID
  20S TO LOWER 30S SATURDAY MORNING.

* TIMING...THROUGH 9 AM THIS MORNING AND 2 AM TO 10 AM SATURDAY
  MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAZ022>025-027-033>039-043>062-066>076-081>084-251645-
/O.UPG.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/
/O.NEW.KFFC.FZ.W.0015.131026T0600Z-131026T1400Z/
FORSYTH-HALL-BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...GAINESVILLE...ATLANTA...LAWRENCEVILLE...
ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON
440 AM EDT FRI OCT 25 2013

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO 
  MACON TO LOUISVILLE. 

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ078>080-085-086-089>098-105-107-109-251645-
/O.NEW.KFFC.FR.Y.0006.131026T0600Z-131026T1400Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-DOOLY-
PULASKI-DODGE-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN
440 AM EDT FRI OCT 25 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY.

* LOCATIONS...NORTH OF A FORT BENNING TO EASTMAN TO SWAINSBORO LINE

* TEMPERATURES...IN THE UPPER 30S.

* TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
688 
WWUS72 KFFC 251254
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 AM EDT FRI OCT 25 2013

GAZ001>009-011>016-019>021-030>032-041-042-261300-
/O.CAN.KFFC.FR.Y.0005.000000T0000Z-131025T1300Z/
/O.CON.KFFC.FZ.W.0015.131026T0600Z-131026T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-POLK-PAULDING-COBB-HARALSON-CARROLL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...MARIETTA...CARROLLTON
854 AM EDT FRI OCT 25 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE
FROST ADVISORY FOR THIS MORNING.

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM CARROLLTON 
  TO CLEVELAND. 

* TEMPERATURES WILL CONTINUE TO RISE ABOVE THE MID 30S WITH
  DAYTIME HEATING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHILE THE FROST ADVISORY FOR THIS MORNING IS BEING
CANCELLED...MUCH OF THE AREA IS UNDER A FREEZE WARNING FOR TONIGHT
INTO SATURDAY MORNING. THIS MEANS FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION.

&&

$$

GAZ022>025-027-033>039-043>062-066>076-081>084-261300-
/O.CON.KFFC.FZ.W.0015.131026T0600Z-131026T1400Z/
FORSYTH-HALL-BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...GAINESVILLE...ATLANTA...LAWRENCEVILLE...
ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON
854 AM EDT FRI OCT 25 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO 
  MACON TO LOUISVILLE. 

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ078>080-085-086-089>098-105-107-109-261300-
/O.CON.KFFC.FR.Y.0006.131026T0600Z-131026T1400Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-DOOLY-
PULASKI-DODGE-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN
854 AM EDT FRI OCT 25 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* LOCATIONS...NORTH OF A FORT BENNING TO EASTMAN TO SWAINSBORO 
  LINE

* TEMPERATURES...IN THE MID 30S.

* TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Oct 24, 4:14 AM EDT, 13 minutes earlier.

Area forecast discussion, Oct 24, 4:14 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 AM EDT THU OCT 24 2013

.SHORT TERM /TODAY THROUGH TONIGHT/...
MAIN STORY THROUGH THE SHORT TERM REMAINS THE UNSEASONABLY COOL
TEMPERATURES. DEEP UPPER LOW CONTINUES TO DOMINATE THE EASTERN HALF
OF THE COUNTRY...WITH A SHORTWAVE DIVING DOWN THE NORTHWEST FLOW TO
BRING A SLIGHT INCREASE IN MID-LEVEL MOISTURE TO NORTH GEORGIA THIS
MORNING AND EARLY AFTERNOON. WEAK SURFACE HIGH WILL REMAIN IN PLACE
OVER THE SOUTHEAST TODAY WITH THE STRONGER...COLDER HIGH COMING DOWN
THE NORTHWEST FLOW INTO THE CENTRAL PLAINS TODAY. GUIDANCE IN FAIRLY
GOOD AGREEMENT THROUGH THE SHORT TERM...THOUGH MET TEMPS ARE A BIT
COOLER THAN MAV WITH THE ECMWF SORT OF BETWEEN THE TWO. WENT WITH A
BLEND BUT DID NOT USE AS MUCH BIAS CORRECTION BECAUSE OF THE AIRMASS
CHANGE.

FROST ADVISORY CONTINUES FOR THIS MORNING...AND IT SEEMS THAT SOME
ISOLATED AREAS IN THE MOUNTAINS MAY REACH FREEZING...BUT NOT ENOUGH
TO UPGRADE TO A FREEZE WARNING. MOST CLOUD COVER ASSOCIATED WITH THE
MIDLEVEL MOISTURE WILL REMAIN ACROSS EXTREME NORTHERN ZONES THIS
MORNING AND TODAY...BUT WITH SOME MOISTURE REMAINING TEMPS TONIGHT
PROBABLY WILL NOT GET QUITE AS COLD AS THEY WILL THIS MORNING. THAT
SAID...HAVE ISSUED ANOTHER FROST ADVISORY FOR FRIDAY MORNING BUT A
SMALLER AREA OF NORTH GEORGIA. SAME STORY WITH SOME ISOLATED AREAS
POSSIBLY REACHING FREEZING BUT NOT ENOUGH FOR FREEZE WARNING.
SURFACE HIGH WILL BE CENTERED OVER THE MID-SOUTH ON FRIDAY TO SHIFT
INTO THE SOUTHEAST FOR THE FIRST PART OF THE EXTENDED. HIGHS ON
FRIDAY WILL BE ANOTHER 6-8 DEGREES COOLER THAN HIGHS TODAY.

TDP

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
EXTENDED MODELS IN GOOD AGREEMENT THROUGH PERIOD. SURFACE HIGH
PRESSURE CENTERED OVER THE FORECAST AREA FRIDAY NIGHT WILL KEEP
WINDS NEAR CALM...AND WHEN COMBINE WITH EXPECTED CLEAR SKIES WILL
ALLOW GOOD RADIATIONAL COOLING TO SET UP. LOW TEMPERATURES
SATURDAY MORNING WILL DROP BELOW FREEZING NORTH OF A LA GRANGE TO
THOMSON LINE WITH A HARD FREEZE POSSIBLE IN PORTIONS OF NORTH
GEORGIA. ATHENS WILL APPROACH THE PREVIOUS RECORD LOW /SEE CLIMATE
PORTION BELOW/...AND HAVE GONE AHEAD AN ISSUED A FREEZE WATCH FOR
06-14Z SATURDAY /SEE ATLNPWFFC FOR MORE INFORMATION/. HIGH
PRESSURE AND DRY CONDITIONS WILL CONTINUE INTO EARLY NEXT WEEK AS
TEMPERATURES MODERATE BACK TOWARD NORMAL HIGHS/LOWS. THE NEXT
SYSTEM CONTINUES TO APPROACH BY THE END OF THE WEEK WITH
INCREASING MOISTURE ACROSS THE AREA BY MIDWEEK.

ATWELL

&&

.FIRE WEATHER...
FUEL MOISTURES DROPPED BETWEEN 6-8 PERCENT WEDNESDAY EVENING.
RELATIVE HUMIDITIES WILL APPROACH CRITICAL LEVELS ACROSS CENTRAL
GEORGIA THIS AFTERNOON...BUT NOT FOR THE 4-HOUR DURATION WINDOW
NEEDED...SO AT FOR TODAY NO CRITICAL FIRE WEATHER CONDITIONS
ANTICIPATED. WITH COOLER TEMPS EXPECTED ON FRIDAY...NO CRITICAL
CONDITIONS EXPECTED THEN EITHER.

&&

.CLIMATE...
RECORDS FOR 10-26

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      89 1919     43 1926     66 2010     31 1962
                                        1918
   KATL      85 2010     41 1926     68 2010     29 1968
                1940
   KCSG      88 2010     55 1957     73 2010     31 1962
   KMCN      88 1919     45 1926     68 2010     29 1965

&&

.PREV DISCUSSION... /ISSUED 156 AM EDT THU OCT 24 2013/
AVIATION...
06Z UPDATE... VFR THROUGH THE PERIOD...WITH FEW-SCT 5-8KFT ACROSS
N GA THIS MORNING AND EARLY AFTERNOON THAT WILL LIKELY BE VISIBLE
FROM THE NORTHERN TAF SITES. NW WINDS THROUGH THE PERIOD GENERALLY
BETWEEN 5-10KT...PERHAPS A LITTLE LIGHTER AFTER 00Z TONIGHT AT ALL
BUT ATL.

//ATL CONFIDENCE...06Z UPDATE...
HIGH ON ALL ELEMENTS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  39  59  31 /   0   0   0   5
ATLANTA         63  40  56  35 /   0   0   0   5
BLAIRSVILLE     57  33  51  28 /   5   5   0   5
CARTERSVILLE    63  36  55  30 /   0   0   0   5
COLUMBUS        71  45  63  42 /   0   0   0   5
GAINESVILLE     61  38  55  33 /   0   0   0   5
MACON           70  42  64  36 /   0   0   0   5
ROME            63  35  56  28 /   0   0   0   5
PEACHTREE CITY  66  39  58  29 /   0   0   0   5
VIDALIA         71  47  67  41 /   0   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BUTTS...CARROLL...
CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...
FLOYD...FORSYTH...GILMER...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HEARD...HENRY...JACKSON...JASPER...JONES...
LAMAR...LUMPKIN...MADISON...MERIWETHER...MONROE...MORGAN...
MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH
FULTON...SPALDING...TALIAFERRO...TOWNS...TROUP...UNION...
WALKER...WALTON...WARREN...WHITE...WHITFIELD...WILKES.

FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...
CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...
FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON...
HEARD...HENRY...JACKSON...LUMPKIN...MADISON...MURRAY...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...
ROCKDALE...SOUTH FULTON...TOWNS...UNION...WALKER...WALTON...
WHITE...WHITFIELD.

FROST ADVISORY FROM 4 AM TO 9 AM EDT FRIDAY FOR THE FOLLOWING
ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...
COBB...DADE...DAWSON...FANNIN...FLOYD...GILMER...GORDON...
HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS...POLK...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...TDP
LONG TERM....ATWELL
AVIATION...TDP
Hazardous weather outlook, Oct 23, 10:02 PM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EDT WED OCT 23 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-250215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1002 PM EDT WED OCT 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

A MUCH COLDER AND DRIER AIRMASS WILL SETTLE OVER GEORGIA TONIGHT.
AREAS OF FROST ARE POSSIBLE OVER PORTIONS OF NORTH AND CENTRAL
GEORGIA OVERNIGHT WITH NEAR CALM WINDS...CLEAR SKIES AND MINIMUM
TEMPERATURES AT OR BELOW 36 DEGREES ANTICIPATED. A FROST ADVISORY
HAS BEEN ISSUED.

THE DRIER AIRMASS WILL LEAD TO LOWER RELATIVE HUMIDITIES WHICH MAY
APPROACH CRITICAL THRESHOLDS FOR FIRE WEATHER CONCERNS. HOWEVER...FUEL
MOISTURES REMAIN HIGH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE COLDER THAN NORMAL TEMPERATURES WILL CONTINUE THROUGH SATURDAY
MORNING. PATCHY FROST WILL BE POSSIBLE AGAIN ACROSS PORTIONS OF
NORTH GEORGIA FRIDAY MORNING...MAINLY AT SHELTERED AREAS NOT
SUSCEPTIBLE TO THE HIGHER WINDS. A FROST ADVISORY IS POSSIBLE.

SATURDAY MORNING WILL BE THE COLDEST. CLEAR SKIES AND CALM WINDS
COMBINED WITH THE COLD TEMPERATURES WILL LEAD TO GOOD RADIATIONAL
COOLING AND FROST FORMATION ACROSS MUCH OF NORTH AND CENTRAL
GEORGIA. TEMPERATURES MAY DIP TO AROUND 32 DEGREES IN THE NORTH
GEORGIA MOUNTAINS FOR A FEW HOURS BEFORE DAWN ON SATURDAY. A FROST
ADVISORY WILL LIKELY BE NEEDED FOR MUCH OF THE AREA...WITH A
FREEZE WARNING POSSIBLE FOR PORTIONS OF NORTHERN GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 4:27 AM EDTFreeze WatchFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 38 more24 hr

Nearby

Frost Advisories in Georgia, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.